Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1962, Volume 2, Number 3, Pages 459–466 (Mi zvmmf7921)  

Self-organizing systems and the abstract theory of automata

V. M. Glushkov

Kiev

Full text: PDF file (1015 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1963, 2:3, 482–488

Bibliographic databases:

Received: 24.01.1962

Citation: V. M. Glushkov, “Self-organizing systems and the abstract theory of automata”, Zh. Vychisl. Mat. Mat. Fiz., 2:3 (1962), 459–466; U.S.S.R. Comput. Math. Math. Phys., 2:3 (1963), 482–488

Citation in format AMSBIB
\Bibitem{Glu62}
\by V.~M.~Glushkov
\paper Self-organizing systems and the abstract theory of automata
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1962
\vol 2
\issue 3
\pages 459--466
\mathnet{http://mi.mathnet.ru/zvmmf7921}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0149990}
\zmath{https://zbmath.org/?q=an:0192.07701}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1963
\vol 2
\issue 3
\pages 482--488
\crossref{https://doi.org/10.1016/0041-5553(63)90460-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7921
  • http://mi.mathnet.ru/eng/zvmmf/v2/i3/p459

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:265
    Full text:143
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022